# SDR MASA2017062312399

- Difficulty date: June 23, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N243LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15064
- Aircraft time: 18,619 hours, 17,101 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cover Plate
- Condition: Missing
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE AIR CONNECTION COVER DETACHED IN FLIGHT. INSTALLED NEW CAP.
